×

zbMATH — the first resource for mathematics

Superlinear Sturm-Liouville problems. (English) Zbl 0272.34031

MSC:
34L99 Ordinary differential operators
34B05 Linear boundary value problems for ordinary differential equations
34G99 Differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Leray, J; Schauder, J, Topologie et équations fonctionnelles, Ann. sci. école norm., 51, 45-78, (1934), Sup. 3 · JFM 60.0322.02
[2] Crandall, M.G; Rabinowitz, P.H, Nonlinear Sturm-Liouville eigenvalue problems and topological degree, J. math. mech., 19, 1083-1102, (1970) · Zbl 0206.09705
[3] Wolkowisky, J.H, Nonlinear Sturm-Liouville problems, Arch. rational mech. anal., 35, 299-320, (1969) · Zbl 0186.41203
[4] Pimbley, G.H, A superlinear Sturm-Liouville problem, Trans. amer. math. soc., 103, 229-248, (1962) · Zbl 0113.07301
[5] Nehari, Z, Characteristic values associated with a class of nonlinear second order differential equations, Acta math., 105, 141-175, (1961) · Zbl 0099.29104
[6] Rabinowitz, P.H, A nonlinear Sturm-Liouville theorem, () · Zbl 0206.09706
[7] Hooker, J.W, Existence and oscillation theorems for a class of nonlinear second order differential equations, J. differential equations, 5, 283-306, (1969) · Zbl 0202.09404
[8] Turner, R.E.L, Nonlinear Sturm-Liouville problems, J. differential equations, 10, 141-146, (1971) · Zbl 0231.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.